# SDR VNAA9803024

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Rt Prop
- Part time: 68,162 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE RIGHT HAND PROPELLER FAILED TO COME OUT OF FEATHER WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  LEAK AND OPERATION CHECKS WERE COMPLETED.
